# SDR CA951215011

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: 24418922
- Condition: Shorted
- Location: Firewall
- Component: Cessna
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

CAN)PILOTS REPORTED FIRE WARNING ACTIVATED & LASTED ABOUT 20 SECONDS THEN DEACT IVATED.  NORMAL LANDING WAS CARRIED OUT BUT SYSTEM ACTIVATED AGAIN ON TAXIING & REMAINED ON.  MAINTENANCE TROUBLE SHOT THE FAULT TO THE FIREWALL CONNECTION BEHIND THE INERTIAL SEPARATOR & THE UPPER STANBY SIDE OF THE FIREWALL.  CONNECTIONS WERE CLEANED & DRIED & REINSTALLED.  APPROXIMATELY 2.5 HOURS INTO SERVICE THE FAULT REAPPEARED.  AIRCRAFT GROUNDED FOR FURTHER INVESTIGATION.  INVESTIGATION REVEALED THAT BOTH ENDS OF THE FIRE WIRE, ON THE INERTIAL SEPARATOR & ONE UPPER STANDBY SIDE FIREWALL WERE LOOSE CAUSING AN INTERMITTENT CIRCUIT.  THE FIRE WIRE WAS REPLACED & NO FURTHER FAULTS WERE OCCURRED.
